# SDR AALA201709269031

- Difficulty date: August 30, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 48,842 hours, 29,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920400
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SECTION OF THE FLOOR SUPPORT AT -Y1162.5, BETWEEN FRAMES 68 AND 69.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, DRAWINGS D53480019, AND D53474180.
